# SDR P2EA990088

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, AT BS 360, STRINGER 15L, A CRACK WAS FOUND ON THE STRINGER SPLICE. THE SPLICE WAS REPLACED IAW SRM 51-10-1 PAGE 5. (M)
